American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] V. I. Danilov, A. V. Karzanov and G. A. Koshevoy. Tropical Pl\"ucker functions and Kashiwara crystals. Contemporary Mathematics 616 (2014) 77-99.
Book volume table of contents   
View Article: PDF

[2] Omer Angel, Alexander E. Holroyd, Gady Kozma, Johan Wästlund and Peter Winkler. The phase transition for dyadic tilings. Trans. Amer. Math. Soc. 366 (2014) 1029-1046.
Abstract, references, and article information   
View Article: PDF

[3] V. G. Zhuravlev. Parametrization of a two-dimensional quasiperiodic Rauzy tiling. St. Petersburg Math. J. 22 (2011) 529-555. MR 2768960.
Abstract, references, and article information   
View Article: PDF

[4] Pierre Arnoux, Maki Furukado, Edmund Harriss and Shunji Ito. Algebraic numbers, free group automorphisms and substitutions on the plane. Trans. Amer. Math. Soc. 363 (2011) 4651-4699. MR 2806687.
Abstract, references, and article information
View Article: PDF

[5] Wen-Guei Hu and Song-Sun Lin. Nonemptiness problems of plane square tiling with two colors. Proc. Amer. Math. Soc. 139 (2011) 1045-1059. MR 2745655.
Abstract, references, and article information   
View Article: PDF

[6] J. W. Cannon, W. J. Floyd and W. R. Parry. Lattès maps and finite subdivision rules. Conform. Geom. Dyn. 14 (2010) 113-140. MR 2629972.
Abstract, references, and article information   
View Article: PDF

[7] J. W. Cannon, W. J. Floyd and W. R. Parry. Squaring rectangles for dumbbells. Conform. Geom. Dyn. 12 (2008) 109-132. MR 2434355.
Abstract, references, and article information   
View Article: PDF

[8] Natalie Priebe Frank and E. Arthur Robinson Jr.. Generalized $\beta$-expansions, substitution tilings, and local finiteness. Trans. Amer. Math. Soc. 360 (2008) 1163-1177. MR 2357692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. W. Cannon, W. J. Floyd and W. R. Parry. Constructing subdivision rules from rational maps. Conform. Geom. Dyn. 11 (2007) 128-136. MR 2329140.
Abstract, references, and article information   
View Article: PDF

[10] King-Shun Leung and Ka-Sing Lau. Disklikeness of planar self-affine tiles. Trans. Amer. Math. Soc. 359 (2007) 3337-3355. MR 2299458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. W. Cannon, W. J. Floyd and W. R. Parry. Expansion complexes for finite subdivision rules. II. Conform. Geom. Dyn. 10 (2006) 326-354. MR 2268483.
Abstract, references, and article information   
View Article: PDF

[12] J. W. Cannon, W. J. Floyd and W. R. Parry. Expansion complexes for finite subdivision rules. I. Conform. Geom. Dyn. 10 (2006) 63-99. MR 2218641.
Abstract, references, and article information   
View Article: PDF

[13] Chuanming Zong. What is known about unit cubes. Bull. Amer. Math. Soc. 42 (2005) 181-211. MR 2133310.
Abstract, references, and article information   
View Article: PDF

[14] J. W. Cannon, W. J. Floyd, R. Kenyon and W. R. Parry. Constructing rational maps from subdivision rules. Conform. Geom. Dyn. 7 (2003) 76-102. MR 1992038.
Abstract, references, and article information   
View Article: PDF

[15] Ka-Sing Lau and Hui Rao. On one-dimensional self-similar tilings and $pq$-tiles. Trans. Amer. Math. Soc. 355 (2003) 1401-1414. MR 1946397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Bojan Mohar. Light structures in infinite planar graphs without the strong isoperimetric property. Trans. Amer. Math. Soc. 354 (2002) 3059-3074. MR 1897390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. W. Cannon, W. J. Floyd and W. R. Parry. Finite subdivision rules. Conform. Geom. Dyn. 5 (2001) 153-196. MR 1875951.
Abstract, references, and article information   
View Article: PDF

[18] Milé Krajčevski. Tilings of the plane, hyperbolic groups and small cancellation conditions. Memoirs of the AMS 154 (2001) MR 1848778.
Book volume table of contents   

[19] Igor Pak. Ribbon tile invariants. Trans. Amer. Math. Soc. 352 (2000) 5525-5561. MR 1781275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Charles Radin. Symmetry of tilings of the plane . Bull. Amer. Math. Soc. 29 (1993) 213-217. MR 1215313.
Abstract, references, and article information   
View Article: PDF

[21] Andrew Bremner and Richard K. Guy. Nu-configurations in tiling the square . Math. Comp. 59 (1992) 195--202, S1--S20. MR 1134716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1